Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Calcium?? MoTucker

Posted by LynneDa on June 23, 2004, at 16:30:35

In reply to Re: Calcium??, posted by MoTucker on June 23, 2004, at 16:17:34

M.T. - I tried fish oil for awhile and it seemed to be a good supplement to the Lex, as was extra Vitamin B. I just forget to take them a lot!

Lexy - are you sure it was the calcium, it might have been the fish oil overdoing things for you. Have you read about it on the alternative site? I hate to see you not take vitamins ... unless you eat a really health diet! I know what you mean about the chemical sadness. It is different than regular sadness and most people don't get it who haven't had it. It's what post-partum feels like too, fyi.

Take care ladies and have a good evening!
~ Lynne
>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>

Wow! I am shocked. I have never heard of the vitamins interacting with the Lexapro (not like I'm an expert... it just seems like a weird thing!). I hope I don't get all paranoid and feel like I'm having problems I'm not having now. It's different for everyone - so maybe this won't be an issue for me. (I hope, I like my vitamins!)
>
> I had read that B-vitamin deficiencies (sp?) can lead to brain function issues - which is why I started on some vitamins. They are Women's One-A-Day basic daily vitamins. So far I've been back on them for a week (I used to take them religiously). So far I haven't had a problem. Sorry to hear that they have caused some of you trouble! I was going to start with some Fish Oil and maybe a straight B-complex vitamin... but maybe I'll see how my normal multi-vitamin goes first. :-(
>
> M.T.
>
>
>
> > Wow,
> > For me, calcium was and other vitamins were a nightmare. I know that in my body, my vitamins completley canceled out any effect that the lexapro was having. Its really hard to explain, when this all started from the birth control pill, I felt so sad all the time but it was very chemical feeling, not natural, like a weird alien had landed in my brain (ok I am sure that I sound like I am on drugs, I just don't know how to explain it) It was awful. The feeling with the vitamins were similar, a very chemical feeling sadness, feeling fine one moment then bawling without any sort of trigger. I have done soooooo much better without any vitamins.. I had been taking a complete, b complex, calcium, E and fish oil. Now I am not taking a thing.
> > PS before I started lexapro I never had a problem with vitamins.
> > Lexy
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LynneDa thread:109458
URL: http://www.dr-bob.org/babble/20040621/msgs/359507.html